# SDR ASAA2019120631524

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 41,134 hours, 12,253 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON MASTER RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES. EXTINGUISHES ON RESET. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT - MASTER CAUTION RECALL SHOWS NO ZONE TEMP LIGHTS. BITE TEST OF PACK/ZONE TEMP CONTROLLERS NR 1 AND 2 SHOWS NO FAULTS AND VERIFY TEST PASSES ON BOTH WITH NO FAULTS. PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION - OPERATIONAL TEST PER B737-800 AMM 21-61-00-700-807-002 - ALL TESTS PASS.
